MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CENTROSFLO CATHETER; CATHETER.LONG-TERM HEMODIALYSIS,

MERIT MEDICAL SYSTEMS INC. CENTROSFLO CATHETER; CATHETER.LONG-TERM HEMODIALYSIS,
Model Number 00884450295540
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Physician alleges that during a permanent dialysis catheter preparation, the red stiffening stylet could not pass through the dialysis catheter lumen.Another catheter was used for this procedure.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
CENTROSFLO CATHETER
Common Device Name
CATHETER.LONG-TERM HEMODIALYSIS,
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key10401776
Report Number1721504-2020-00050
Device Sequence Number16910615
Product Code MSD
UDI-Device Identifier00884450295540
UDI-Public00884450295540
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K151967
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450295540
Device Catalogue NumberCENFT19K
Device Lot NumberH1762399
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1